Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

bitter taste in mouth since taking meds for h pylori. still doesnt know why I have bitterness ?

I had the h pylori infection I took pylera and and aciphexd for 10 days, I had the worst bitter taste from meds. I continued on acephix once a day after that. the bitterness never left but now as bad. I still have acid reflux and dr switch me to nexuim. works better but still have bitter taste and can hardley taste foods. any answers for this my dr. says he still doesnt know why I have bitterness.
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  770
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
I too was diagnosed with h pylori, one of the antibiotics prescribed is Clarithromycin and it gives me a bitter tongue within 5 minutes of taking it and lasts for hours. It is so overwhelming that I have to chew some gum or mint.
Answered: Tue, 22 Mar 2011
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
This H Pylori treatment is called Triple drug therapy it may have several side effects
stomach upset
a metallic taste
a darkened tongue or stools
flushing when drinking alcohol
sensitivity to the sun
Just follow the doctor and take care there is nothing to worry
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor